Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 35, Number 1

All articles in this issue are freely accessible.

An integro-differential equation with application in heat flow
R. C. MacCamy.
Quart. Appl. Math. 35 (1977), 1-19
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 452184
A model for one-dimensional, nonlinear viscoelasticity
R. C. MacCamy.
Quart. Appl. Math. 35 (1977), 21-33
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 478939
Viscoelastic Rayleigh waves
P. K. Currie, M. A. Hayes and P. M. O'Leary.
Quart. Appl. Math. 35 (1977), 35-53
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99648
Natural stress rate
David Durban and Menahem Baruch.
Quart. Appl. Math. 35 (1977), 55-61
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99647
Symmetry-axis elastic waves for transversely isotropic media
Robert G. Payton.
Quart. Appl. Math. 35 (1977), 63-73
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99646
On deviations from linear wave motion in inhomogeneous stars
P. J. Melvin.
Quart. Appl. Math. 35 (1977), 75-97
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99645
The resolvent of singular integral equations
M. H. Williams.
Quart. Appl. Math. 35 (1977), 99-110
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 450912
Continuous data-dependent results for a general theory of heat conduction in bounded and unbounded domains
C. E. Beevers.
Quart. Appl. Math. 35 (1977), 111-119
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 475337
Some error estimates by the alternative method
L. Cesari and T. T. Bowman.
Quart. Appl. Math. 35 (1977), 121-128
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 455431
Wave solutions travelling along quadratic paths for the equation $(∂/∂)-(k(u)u_{x})_{x}=0$
George H. Pimbley Jr..
Quart. Appl. Math. 35 (1977), 129-138
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 440178
Periodic solutions of finite difference equations
M. Braun and J. Hershenov.
Quart. Appl. Math. 35 (1977), 139-147
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 510330
An analysis of the variational inequalities of seepage flow by finite-element methods
Noboru Kikuchi.
Quart. Appl. Math. 35 (1977), 149-163
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 462172
The notion of approximate eigenvalues applied to an integral equation of laser theory
H. J. Landau.
Quart. Appl. Math. 35 (1977), 165-172
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 446101
Numerical integration methods for the solution of singular integral equations
P. S. Theocaris and N. I. Ioakimidis.
Quart. Appl. Math. 35 (1977), 173-183
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 445873
On Greenspan’s transformation
Chih-Bing Ling.
Quart. Appl. Math. 35 (1977), 185-187
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99601
Dual extremum principles for a nonlinear diffusion problem
N. Anderson and A. M. Arthurs.
Quart. Appl. Math. 35 (1977), 188-190
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 475282

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website